Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[GK+16]  Logical metatheorems for abstract spaces axiomatized in positive bounded logic

GuenzelKohlenbach:16 (Article)
Author(s)Daniel Günzel and Ulrich Kohlenbach
Title« Logical metatheorems for abstract spaces axiomatized in positive bounded logic »
JournalAdvances in Mathematics
Volume290
Page(s)503-551
Year2016

BibTeX code
@article{GuenzelKohlenbach:16,
  volume = 290,
  author = {Daniel G\"unzel and Ulrich Kohlenbach},
  title = {Logical metatheorems for abstract spaces axiomatized in positive
           bounded logic},
  journal = {Advances in Mathematics},
  year = 2016,
  pages = {503-551},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!